Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 8, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Feb 21, 2005, 5:25 AM CST for Mississippi County, Arkansas; Dunklin County, Pemiscot County, Missouri. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2005, 5:25 AM CST (11:25 UTC)
- Expired
- Feb 21, 2005, 6:00 AM CST
- In force
- 35 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
Counties Mississippi County, AR, Dunklin County, MO, Pemiscot County, MO
The radar
The Memphis radar (KNQA), 91 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 21, 12:30 AM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 11.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 887 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 211125
SVRMEG
ARC093-MOC069-155-211200-
/O.NEW.KMEG.SV.W.0008.050221T1125Z-050221T1200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
525 AM CST MON FEB 21 2005
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MISSISSIPPI COUNTY IN EASTERN ARKANSAS
DUNKLIN COUNTY IN SOUTHEAST MISSOURI
PEMISCOT COUNTY IN SOUTHEAST MISSOURI
* UNTIL 600 AM CST
* AT 520 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM A LINE EXTENDING FROM 11 MILES
NORTHWEST OF PIGGOTT TO LAKE CITY...AND MOVING EAST AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE
CARDWELL..SENATH...HORNERSVILLE...KENNETT...HOLCOMB...CLARKTON...
DELL...GOSNELL...BURDETTE...DEERING...BLYTHEVILLE...LUXORA...
DENTON...NORTH WARDELL...WARDELL...STEELE...COOTER...HAYTI
HEIGHTS...CARUTHERSVILLE...PORTAGEVILLE AND HAYTI.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3639 8997 3643 8970 3636 8955 3635 8963
3626 8956 3625 8972 3617 8960 3600 8973
3592 8967 3589 8977 3584 8972 3573 8997
3573 9026 3599 9026 3602 9036 3632 9002
3654 9019 3657 8997
$$1 follow-up statement
000
WWUS54 KMEG 211157
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
556 AM CST MON FEB 21 2005
MOC069-211206-
/O.CAN.KMEG.SV.W.0008.000000T0000Z-050221T1200Z/
DUNKLIN MO-
556 AM CST MON FEB 21 2005
...THE SEVERE THUNDERSTORM WARNING FOR DUNKLIN COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THE STORM THAT PROMPTED THE
SEVERE THUNDERSTORM WARNING HAD MOVED OUT OF THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CST MONDAY
MORNING FOR EASTERN ARKANSAS AND SOUTHEAST MISSOURI AND NORTHERN
MISSISSIPPI AND WESTERN TENNESSEE. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 600 AM CST MONDAY MORNING FOR EASTERN
ARKANSAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL
900 AM CST MONDAY MORNING FOR EASTERN ARKANSAS AND SOUTHEAST MISSOURI
AND NORTHERN MISSISSIPPI AND WESTERN TENNESSEE.
LAT...LON 3639 8958 3633 8963 3628 8956 3625 8972
3615 8962 3600 8973 3594 8967 3589 8977
3584 8973 3574 8995 3574 9024 3599 9024
3600 8995 3639 8996 3639 8977 3643 8973
$$
ARC093-MOC155-211200-
/O.CON.KMEG.SV.W.0008.000000T0000Z-050221T1200Z/
MISSISSIPPI AR-PEMISCOT MO-
556 AM CST MON FEB 21 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 600 AM CST FOR
PEMISCOT AND MISSISSIPPI COUNTIES...
AT 553 AM CST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF
BALL SIZE NEAR BLYTHEVILLE. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PORTAGEVILLE TO STEELE TO BURDETTE...OR ALONG A LINE
EXTENDING FROM PORTAGEVILLE TO STEELE TO 6 MILES NORTH OF
LUXORA...MOVING EAST AT 55 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MANILA...
BRAGG CITY...VICTORIA...NORTH WARDELL...WARDELL...DEERING...
HOMESTOWN...DELL...GOSNELL...PASCOLA...DENTON...HOLLAND...
BLYTHEVILLE...HAYTI HEIGHTS...LUXORA...HAYTI...HAYWARD...COOTER AND
CARUTHERSVILLE.
.THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CST MONDAY
MORNING FOR EASTERN ARKANSAS AND SOUTHEAST MISSOURI AND NORTHERN
MISSISSIPPI AND WESTERN TENNESSEE. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 600 AM CST MONDAY MORNING FOR EASTERN
ARKANSAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL
900 AM CST MONDAY MORNING FOR EASTERN ARKANSAS AND SOUTHEAST MISSOURI
AND NORTHERN MISSISSIPPI AND WESTERN TENNESSEE.
LAT...LON 3639 8958 3633 8963 3628 8956 3625 8972
3615 8962 3600 8973 3594 8967 3589 8977
3584 8973 3574 8995 3574 9024 3599 9024
3600 8995 3639 8996 3639 8977 3643 8973
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 3:42 AM CST, 1 hour 43 minutes earlier.
Area forecast discussion, Feb 21, 3:42 AM CST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
342 AM CST MON FEB 21 2005
.DISCUSSION...
STRONG SHORTWAVE TRANSLATING ACROSS NORTHWEST ARKANSAS EARLY THIS
MORNING. SEVERE CONVECTION OCCURRING WITH THIS SYSTEM AS IT HEADS
TOWARD THE MID SOUTH. THE SEVERE THUNDERSTORMS THAT MOVED ACROSS
NORTHEAST ARKANSAS EARLIER TONIGHT HAS MADE ITS WAY TO NEAR THE TN
RIVER.
EXPECT THUNDERSTORMS TO MOVE INTO THE AREA BEFORE NOON. ONCE THE
SHORTWAVE PASSES TO THE EAST...THE COLD FRONT WILL OOZE INTO THE
NORTHERN HALF OF THE FORECAST AREA BY EARLY EVENING. THE FRONT WILL
STALL ACROSS THE NORTHERN HALF OF THE FORECAST AREA OVERNIGHT. THIS
WILL SERVE AS A FOCUS MECHANISM FOR SOME POSSIBLE SHOWERS AND
THUNDERSTORMS.
WEDNESDAY THE FRONT WILL DRIFT FARTHER SOUTH AS SURFACE HIGH
PRESSURE BUILDS INTO THE AREA. THE MID SOUTH WILL DRY OUT AFTER
WEDNESDAY.
.MEG...WATCHES/WARNINGS/ADVISORIES...
AR...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM
ARZ008-009-017-018-026>028-035-036-048-049.
MS...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM MSZ001>009-014.
MO...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM. MOZ113-115.
TN...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM.
TNZ001>004-019>021-048>055-088>092
&&Hazardous weather outlook, Feb 21, 4:32 AM CST, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 432 AM CST MON FEB 21 2005 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-221100- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 432 AM CST MON FEB 21 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... A CLUSTER OF STRONG THUNDERSTORMS WILL MOVE ACROSS EASTERN ARKANSAS...WESTERN TENNESSEE AND PARTS OF NORTHERN MISSISSIPPI. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THESE AREAS. THE MAIN THREAT WITH THESE THUNDERSTORMS IS LARGE HAIL AND DAMAGING WINDS. VERY HEAVY RAIN IS ALSO POSSIBLE ACROSS PARTS OF WEST TENNESSEE WHERE A FRONTAL BOUNDARY WILL STALL. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Local storm report, Feb 21, 1:45 AM CST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
145 AM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM HAIL JOINER 35.51N 90.15W
02/21/2005 0.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0143 AM HAIL 2 W MUNFORD 35.45N 89.84W
02/21/2005 1.00 INCH TIPTON TN AIRPLANE PILOT
0143 AM HAIL 3 W COVINGTON 35.57N 89.70W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE
&&
JFBLocal storm report, Feb 21, 2:02 AM CST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
202 AM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM HAIL JOINER 35.51N 90.15W
02/21/2005 0.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0143 AM HAIL 3 W COVINGTON 35.57N 89.70W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE
0143 AM HAIL 2 W MUNFORD 35.45N 89.84W
02/21/2005 1.00 INCH TIPTON TN AIRPLANE PILOT
0153 AM HAIL ATOKA 35.45N 89.77W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
NICKEL SIZE HAIL COVERING THE GROUND
0153 AM HAIL MUNFORD 35.45N 89.80W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
DEEP. ESTIMATED WIND GUST OF 60 MPH
0155 AM HAIL STANTON 35.46N 89.40W
02/21/2005 1.00 INCH HAYWOOD TN AMATEUR RADIO
&&
JFBLocal storm report, Feb 21, 2:11 AM CST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
211 AM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM HAIL JOINER 35.51N 90.15W
02/21/2005 0.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0143 AM HAIL 2 W MUNFORD 35.45N 89.84W
02/21/2005 1.00 INCH TIPTON TN AIRPLANE PILOT
0143 AM HAIL 3 W COVINGTON 35.57N 89.70W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE
0153 AM HAIL ATOKA 35.45N 89.77W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
NICKEL SIZE HAIL COVERING THE GROUND
0153 AM HAIL MUNFORD 35.45N 89.80W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
DEEP. ESTIMATED WIND GUST OF 60 MPH
0155 AM HAIL STANTON 35.46N 89.40W
02/21/2005 1.00 INCH HAYWOOD TN AMATEUR RADIO
0200 AM HAIL 3 S COVINGTON 35.52N 89.65W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
&&
JFBLocal storm report, Feb 21, 4:50 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
450 AM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 AM HAIL LYNN 36.01N 91.25W
02/21/2005 1.75 INCH LAWRENCE AR LAW ENFORCEMENT
0443 AM HAIL SMITHVILLE 36.08N 91.30W
02/21/2005 1.00 INCH LAWRENCE AR AMATEUR RADIO
&&
VALLELocal storm report, Feb 21, 4:58 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
458 AM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM HAIL JOINER 35.51N 90.15W
02/21/2005 0.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0143 AM HAIL 2 W MUNFORD 35.45N 89.84W
02/21/2005 1.00 INCH TIPTON TN LAW ENFORCEMENT
0143 AM HAIL 3 W COVINGTON 35.57N 89.70W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE
0153 AM HAIL MUNFORD 35.45N 89.80W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
DEEP. ESTIMATED WIND GUST OF 60 MPH
0153 AM HAIL ATOKA 35.45N 89.77W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
NICKEL SIZE HAIL COVERING THE GROUND
0155 AM HAIL STANTON 35.46N 89.40W
02/21/2005 1.00 INCH HAYWOOD TN AMATEUR RADIO
0200 AM HAIL 3 S COVINGTON 35.52N 89.65W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
0440 AM HAIL 3 S LYNN 35.96N 91.25W
02/21/2005 1.25 INCH LAWRENCE AR TRAINED SPOTTER
0443 AM HAIL SMITHVILLE 36.08N 91.30W
02/21/2005 1.00 INCH LAWRENCE AR AMATEUR RADIO
0448 AM HAIL LYNN 36.01N 91.25W
02/21/2005 1.75 INCH LAWRENCE AR LAW ENFORCEMENT
&&
VALLELocal storm report, Feb 21, 5:14 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
514 AM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM HAIL JOINER 35.51N 90.15W
02/21/2005 0.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0143 AM HAIL 2 W MUNFORD 35.45N 89.84W
02/21/2005 1.00 INCH TIPTON TN LAW ENFORCEMENT
0143 AM HAIL 3 W COVINGTON 35.57N 89.70W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE
0153 AM HAIL ATOKA 35.45N 89.77W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
NICKEL SIZE HAIL COVERING THE GROUND
0153 AM HAIL MUNFORD 35.45N 89.80W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
DEEP. ESTIMATED WIND GUST OF 60 MPH
0155 AM HAIL STANTON 35.46N 89.40W
02/21/2005 1.00 INCH HAYWOOD TN AMATEUR RADIO
0200 AM HAIL 3 S COVINGTON 35.52N 89.65W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
0440 AM HAIL 3 S LYNN 35.96N 91.25W
02/21/2005 1.25 INCH LAWRENCE AR TRAINED SPOTTER
0443 AM HAIL SMITHVILLE 36.08N 91.30W
02/21/2005 1.00 INCH LAWRENCE AR AMATEUR RADIO
0448 AM HAIL LYNN 36.01N 91.25W
02/21/2005 1.75 INCH LAWRENCE AR LAW ENFORCEMENT
0510 AM HAIL 11 N JONESBORO 35.98N 90.69W
02/21/2005 1.00 INCH GREENE AR LAW ENFORCEMENT
NEAR THE TOWN OF LORADO.
&&
VALLEThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 1:18 AM CST | Severe Thunderstorm Warning | MEG | Mississippi | 42 min |
| Feb 21, 4:27 AM CST | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 48 min |
| Feb 21, 4:56 AM CST | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene | 49 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Severe Thunderstorm Warnings in Arkansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.